# SDR DHL9780433C

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT MLG W/W CEILING, HYDRAULIC SUPPORT ANGLES BROKEN.  REMOVED AND INSTALLED FABRICATED ANGLE PER SRM 53-2-0.
